[DRESS syndrome secondary to pyrazinamide: An uncommon complication of tuberculosis treatment].
Аннотация
INTRODUCTION
The Drug Reaction with Eosinophilia and Systemic Symptom (DRESS) is a severe drug-induced reaction.
CASE REPORT: We report the case of a 35-year-old man treated by RHEZ for a first episode of a smear positive pulmonary tuberculosis and who developed a DRESS syndrome due to pyrazinamide after twenty days of treatment, associated with a viral reactivation to Human Herpes Virus 6 (HHV6). He had a skin eruption, liver involvement and hypereosinophilia. He fully recovered after drug withdrawal, associated with local and general corticosteroids. He died two weeks after discharge.
CONCLUSIONS
Discovery of DRESS syndrome during tuberculosis treatment is an uncommon complication and requires a searching for the responsible drug. That should be difficult because tuberculosis drugs are often given as fixed-dose combination. Physicians have to bear in mind the potential role of pyrazinamide.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.